Local limit theorems for shock models
Download full text from publisher
References listed on IDEAS
- Omey, E. & Rachev, S. T., 1991. "Rates of convergence in multivariate extreme value theory," Journal of Multivariate Analysis, Elsevier, vol. 38(1), pages 36-50, July.
More about this item
KeywordsRenewal theory; shock models; regular variation; extreme value theory; local limit theory;
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-2012-02-01 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hub:wpecon:201123. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sabine Janssens). General contact details of provider: http://edirc.repec.org/data/emhubbe.html .